MAUDE Adverse Event Report: PETER LAZIC GMBH MICROSURGICAL INNOVATIONS D-CLIP STANDARD/MINI ANLEGEZANGE; APPLIER, ANEURYSM CLIP

PETER LAZIC GMBH MICROSURGICAL INNOVATIONS D-CLIP STANDARD/MINI ANLEGEZANGE; APPLIER, ANEURYSM CLIP
Model Number 35.411
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident occured in ecuador.Our distributor in ecuador has received the following information from his customer: the applier failed during surgery.The applier did not release the clip.The applier remained attached to the clip.The affected applier and all similar appliers with the article numbers 35.410, 35.411 and 35.412 are being removed from the market.These are all appliers with a rigid jaw.It is planned to redesign the jaw part of the applier to prevent the defect from recurring as far as possible.To this end, prototypes were produced and given to various doctors in order to obtain feedback on the redesign of the jaw parts.The patient was not injured.However, the incident could have led to a deterioration of the health.

Brand Name
D-CLIP STANDARD/MINI ANLEGEZANGE
Common Device Name
APPLIER, ANEURYSM CLIP
Manufacturer (Section D)
PETER LAZIC GMBH MICROSURGICAL INNOVATIONS
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM  78532
Manufacturer Contact
kim maier-zimmermann
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM   78532
MDR Report Key19069584
Report Number8010890-2023-00002
Device Sequence Number4732547
Product Code HCI
UDI-Device Identifier04250603739609
UDI-Public04250603739609
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35.411
Device Catalogue Number35.411
Device Lot NumberW591456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
93938
Patient Sequence Number1
Patient SexUnknown